maso, How is it dangerous?
Hi Maso, saw your own answer to your own question, had to read twice to see that you were actually asking a question. Anyway, besides the tegretal, lithium, halcion, benztropine, all of which have been around for awhile, there are some new mood altering drugs in the anti-depressant category that are helpful for bipolar symptomology. Since you do all your own research, I'm simply going to tell you that they are out there and depending on how extreme symptoms are, it is unknown whether these new drugs would be helpful for bipolar symptoms, it would all depend on the person taking them. I would imagine going from something like seroquel to an anti-depressant might be a stretch, but who knows, i've definitely seen some of the newer drugs advertised as being helpful for bipolar condition. BTW, i know Jimi's brother Leon, I won't say any more than that, but he could find his way to this site someday, you never know. I got the same msg. you did from FDA, good to know these things, isn't it? Have a great weekend. Dede
Are you serious? I was thinking about calling my dr to write me a script because he wrote me one for risperodone and the side effects were scary. I was gonna ask for lamictal but after seeing your post I think I should change my mind Dont you?
Hi Guys and gals,
I took Lamictal for a week I think and I got side effects and a bump on my arm. Stopped it right away and the bump was there for a few months. Glad I'm off it. I'm on Lithium, works great for me.
I have taken Lamictal for 15 years. My depression has been stable for 10 years. 5 years ago I developed chronic benign neutropenia. Recently my neutrophils plunged to very serious level - .5 and my spleen is enlarged. I made some connection this week and my immunologist said to stop it immediately and this would be the presumptive cause. obviously i can't do that, so I feel like i'm poisoning myself everyday. I have not had a psychiatrist since we moved 5 years ago. I live in a large metro area and spent 2.5 hours calling, trying to find one yesterday. They either are not accepting new patients or will not take new patients. I can't imagine being in a mental health crisis and having to navigate this. Has anyone else experienced this side effect. The immunologist recommended i try Ability, Cymbalta or Seroquel. I had tried all in the past with no positive result.
Still looking for answers? Try searching for what you seek or ask your own question.